RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 32, Issue 3  


Diophantine equation $x^3-y^2=k$ and Hall's conjecture
L. V. Danilov
273
Transitive permutation groups with a solvable one-point stabilizer
V. I. Trofimov
277
The best approximation of the classes of functions $W_p^\alpha(S^n)$ by polynomials in spherical harmonics
A. I. Kamzolov
285
Sharp estimates of the Fourier coefficients of summable functions and $K$-functionals
V. I. Ovchinnikov, V. D. Raspopova, V. A. Rodin
295
Convergence of expansions of ordinary differential operators in Fourier series
A. I. Vahabov
303
Divergence of some spectral resolutions of functions of $L_1^\alpha$
A. I. Bastis
309
Inversion of the generalized Riesz potentials with the symbols that degenerate linearly on a hyperplane
V. A. Nogin
315
Elements of best approximation relative to subspaces of finite codimension
L. P. Vlasov
325
Continuity of the metric projection onto subspaces of finite codimension in $C(Q)$
E. V. Oshman
343
Passages to the limit in sets of groups of motions and lie algebras of spaces of constant curvature
N. A. Gromov
355
Albanese mapping for real algebraic varieites
V. A. Krasnov
365
Normality of the exponent in Ochan topologies
V. V. Popov
375
Sums of random variables, any $r$ of which are independent
B. V. Gladkov
385
Large deviations for branching processes with immigration
G. D. Makarov
401
Gronwall's lemma and stochastic equations for components of semimartingales
A. V. Melnikov
411
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019